Tau method approximation of differential eigenvalue problems where the spectral parameter enters nonlinearly

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

14 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)299-310
Journal / PublicationJournal of Computational Physics
Volume72
Issue number2
Publication statusPublished - Oct 1987
Externally publishedYes

Abstract

We discuss the use of recent new formulations of the Tau method for the numerical approximation of differential eigenvalue problems where the spectral parameter appears nonlinearly. Our approach enables us to translate the differential eigenvalue problem into a generalized algebraic eigenvalue problem, which is formulated by using a standard technique easy to implement in a computer. We consider several examples and report results of high accuracy. © 1987.